# SDR AALA202004029011

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 61,784 hours, 27,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATHWAY LIGHT INOPERABLE AT ROW 20LT (LIGHT ASSEMBLY REPLACED, NO EFFECT). MAINTENANCE RECONNECTED LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-18-400-001-A.
